Share Your Herbal Supplement Use with Your Doctor

Research shows that some popular supplements may be dangerous for people with cardiovascular diseases.

0
A recent study published in the Feb. 1 issue of the Journal of the American College of Cardiology found that about 15 million Americans may be taking herbal remedies and/or vitamins that could be interacting with their heart medications. Researchers found that popular herbal supplements, such as St. Johns wort, ginkgo biloba, and garlic, can be dangerous if combined with medications for heart disease like digoxin, warfarin, and aspirin.
To continue reading this article or issue you must be a paid subscriber. Sign in

Subscribe to Heart Advisor

Get the next year of Heart Advisor for just $20. And access all of our online content - over 2,000 articles - free of charge.
Subscribe today and save 38%. It's like getting 5 months FREE!
Already Subscribed?
Click Here to Sign In | Forgot your password? | Activate Web Access

LEAVE A REPLY

Please enter your comment!
Please enter your name here